# SDR USAA920071132

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 30,483 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - BC6 CHECK, CORROSION ON DOOR SILL, BS 3257 / FR 68.  REPAIRED DOOR SILL, BS 3257 / FR 68 IAW A320 SRM 53-41-14.
